# SDR P4YA2012053100001

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N638AR
- Make and model: Dhav DHC8103
- Aircraft serial: 389
- Aircraft time: 35,305 hours, 38,653 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: 2444S8
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

TOXIC ODOR COCKPIT FOLLOWED BY PRI INV CAUTION LIGHT WITH ASSOCIATED SEC PWR CIRCUIT BREAKER POPPED.  MAINTENANCE REMOVED AND REPLACED PRIMARY INVERTER.  P/N: ON DH-1030-24-600-CS IIB  S/N: ON AB 3115-S8, P/N: OFF DH-1030-24-600-CS IIB S/N: OFF 2444-S8.  IAW DHC-8 MM 24-22-00.  OPS CHECK GOOD.
